Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 24, 2017, 4:18 PM EDT for Fayette County, Georgia. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2017, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 24, 2017, 5:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 2 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:35 PM EDT | TSTM WND DMG | Peachtree City, GA | TWO TREES DOWN ALONG THE GOLF CART PATH REPORTED BY THE PEACHTREE CITY POLICE DEPARTMENT VIA SOCIAL MEDIA. |
| Jul 24, 4:37 PM EDT | TSTM WND DMG | Braelinn Green, GA | THREE TREES DOWN IN THE BRAELINN VILLAGE SHOPPING CENTER. |
| Jul 24, 4:40 PM EDT | TSTM WND DMG | Sweetwater Oaks, GA | PEACHTREE CITY POLICE DEPARTMENT REPORTED VIA SOCIAL MEDIA THAT MULTIPLE TREES WERE DOWN IN THE AREA OF FISHERS LUCK ROAD... COVE ROAD AND BAYVIEW ROAD. |
| Jul 24, 4:45 PM EDT | TSTM WND DMG | 1 Ne Bridger Point, GA | TREE REPORTED DOWN AT THE INTERSECTION OF LESTER RD AND BUCKINGHAM DR. |
| Jul 24, 4:52 PM EDT | HAIL 0.5 | Heritage Farms, GA | PEA TO DIME SIZED HAIL SPOTTED ON LESTER RD. NEAR PIEDMONT HOSPITAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
126
WWUS82 KFFC 242018
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
418 PM EDT MON JUL 24 2017
GAZ053>056-067-068-242100-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
418 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN CLAYTON...
EASTERN COWETA...WESTERN SPALDING...NORTHEASTERN MERIWETHER AND
NORTHWESTERN PIKE COUNTIES UNTIL 500 PM EDT...
At 417 PM EDT...strong thunderstorms extended from near Thomas
Crossroads to Starrs Mill to Alvaton, moving east at 5 mph.
HAZARD...40 mph wind, up to dime sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Fayetteville, Peachtree City, Tyrone, Senoia, Brooks, Sharpsburg,
Turin, Haralson, Woolsey, Starrs Mill, Birdie, Vaughn, Hollonville,
Inman, Alvaton, Digbey, JW Smith Reservoir, Lake Horton, Zetella and
Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3347 8464 3350 8462 3350 8461 3351 8461
3344 8435 3310 8438 3313 8464 3327 8470
TIME...MOT...LOC 2017Z 258DEG 5KT 3338 8467 3332 8453 3319 8456
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 24, 3:31 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 24, 3:31 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 331 PM EDT Mon Jul 24 2017 .SHORT TERM /Tonight through Tuesday Night/... As of 18z this afternoon...the mid and upper levels featured a relentless ridge of high pressure over the western US and Southern Plains...with an active northern stream featuring several shortwave troughs and cyclonic flow across the Great Lakes and Northeast. Latest sfc analysis reveals an area of broad low pressure across southern New England/northern Mid Atlantic...with a low center across Lake Ontario and another near Long Island. From the L Ontario low extends a weak cool front across western PA SWWD across northern KY and southern MO..while a weak sfc trough extends from the Long Island low into the Carolinas and Georgia. Convection is well underway once again across the CWA. Most likely forcing behind this activity is the weak sfc trough located across north Georgia. Overall evolution argues for pulse thunderstorms driven by weak outflow boundaries...with perhaps a few cells merging into loosely organized clusters. Main threat this afternoon and evening will be strong downdrafts as SPC mesoanalysis reveals low level lapse rates in excess of 7C/km and PW values near 2 inches. Convective coverage should be on a downward trend after sunset with loss of daytime heating...with some nuisance showers likely lingering into the overnight. Late in the overnight period into Tuesday could be interesting. Current GOES-R IR imagery reveals some healthy convection across LA/MS. At this point all medium-range models are picking up on a convectively induced perturbation associated with this Gulf Coast MCS moving into the CWA from the west late tonight. Although hi-res solutions are not picking up on early morning precip at this point...find it very hard to believe that upper level synoptic lift will not have any impact on such a moist and unstable environment. Not to mention this shortwave will also have a sfc trough to interact with. Have increased POPs to account for this. Should the convective perturbation dissipate upon reaching the CWA...there will not be much shower activity. New EC data agrees with CMC GFS and NAM that a vort max will be on our western border at 12z. In addition, morning convection/showers could have an impact on diurnal convection later in the day...not to mention high temperatures. At this point it is hard to draw a solid conclusion on this forecast until the LA/MS MCS evolution becomes more clear. Kovacik .LONG TERM /Wednesday through Monday/... Extended range models continue to show a pattern that resembles anything but late July. Strong shortwave dives out of the plains late Fri into Sat and allows front to enter the area with even some weak low pressure areas forming along the front. Moisture and dynamics support categorical pops on Sat but dont want to go to high just yet given such an anomalous pattern. Cooler temps in the offing but still will feel summerlike with the abundant moisture. Deese && .PREV DISCUSSION... LONG TERM As the long term period begins...the forecast area remains on the edge of the Bermuda high and in a weak upper trough. A frontal boundary gets pushed into north GA early in the period and some drying can be noted for a portion of the north. However not seeing enough drying to remove pops completely...and we should expect a continuation of mainly diurnal showers and thunderstorms. By Saturday a long wave trough developing over the eastern states should push another front southward into GA. However GFS and ECMWF keep cyclonic flow over the southeast through the weekend. So have continued with persistence pops. Temperatures should range around normal numbers through the period. 41 AVIATION... 18Z Update... Complicated TAF cycle in store. For today, thunderstorms will increase in coverage through early evening...with the threat for a few strong downbursts. All sites have a TEMPO currently thru 22z but this will likely need to be extended through at least 00z. Could see some clearing to some extent tonight but focus then turns to a convectively induced disturbance moving in from the west. Forecast may be too optimistic right now...but potential is there for MVFR/IFR cigs /perhaps lower/ along with an early arrival of showers and embedded thunder /09z-12z?/. Potential for fog will also exist. NW winds this afternoon will become more SW overnight before becoming more NW Tuesday morning at less than 10kts. //ATL Confidence...18Z Update... High on convective elements today High on wind direction and speed Low on all other elements. Kovacik && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 73 90 / 50 50 30 30 Atlanta 73 88 73 89 / 50 60 30 30 Blairsville 66 88 66 85 / 30 30 30 30 Cartersville 72 91 71 91 / 40 50 30 30 Columbus 75 87 73 91 / 50 60 50 30 Gainesville 72 89 72 88 / 40 50 30 30 Macon 74 89 74 91 / 50 60 50 40 Rome 72 92 72 92 / 30 40 30 20 Peachtree City 72 87 72 90 / 50 60 30 30 Vidalia 75 88 74 89 / 50 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Kovacik LONG TERM....Deese AVIATION...Kovacik
Hazardous weather outlook, Jul 24, 1:56 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 156 PM EDT Mon Jul 24 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 156 PM EDT Mon Jul 24 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms have developed across the I20 corridor and will continue for parts of north and all of central Georgia this afternoon and evening. A few strong to severe thunderstorms will be possible. The main hazards with any storms that develop will be strong gusty winds, heavy rainfall, frequent lightning, and small hail. Given the possibility of multiple rounds of thunderstorms affecting the same regions, isolated instances of flash flooding are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are possible each day mainly in the afternoon and evening...a few storms could be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 24, 3:34 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT MON JUL 24 2017
GAZ019-020-030-242000-
Polk GA-Bartow GA-Floyd GA-
334 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHWESTERN
BARTOW AND SOUTHEASTERN FLOYD COUNTIES UNTIL 400 PM EDT...
At 334 PM EDT...a strong thunderstorm was near Seney, or 10 miles
southeast of Rome...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rockmart, Euharlee, Aragon, Taylorsville and Seney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8519 3424 8510 3419 8490 3399 8497
TIME...MOT...LOC 1934Z 291DEG 8KT 3414 8508
WIND...40MPHSpecial weather statement, Jul 24, 3:46 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT MON JUL 24 2017
GAZ048-058-059-242030-
Butts GA-Jasper GA-Newton GA-
346 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...WESTERN JASPER
AND SOUTHEASTERN NEWTON COUNTIES UNTIL 430 PM EDT...
At 345 PM EDT...a strong thunderstorm was over Turtle Cove, moving
east at 10 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jackson, Monticello, Flovilla, Stewart, Calvin, Eudora, Turtle Cove,
Worthville, North Alcovy, McElheneys Crossroads and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3329 8397 3339 8395 3347 8390 3350 8370
3331 8364 3317 8380
TIME...MOT...LOC 1945Z 288DEG 9KT 3337 8385
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 24, 3:49 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT MON JUL 24 2017
GAZ061-074>076-242030-
Jefferson GA-Washington GA-Glascock GA-Hancock GA-
349 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHERN
WASHINGTON...SOUTHERN GLASCOCK AND SOUTHERN HANCOCK COUNTIES UNTIL
430 PM EDT...
At 348 PM EDT...strong thunderstorms extending from near Avera to
Downs to near Beulah, moving southeast at 5 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Louisville, Gibson, Wrens, Davisboro, Stapleton, Avera,
Mitchell, Edge Hill, Edgehill, Hamburg State Park, Downs, Devereux,
Beulah, Warthen, Linton, Grange, Stapletons Crossroads and Agricola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3305 8229 3293 8253 3305 8303 3313 8310
3315 8309 3316 8312 3323 8319 3324 8249
3314 8227
TIME...MOT...LOC 1948Z 309DEG 6KT 3316 8251 3309 8265 3317 8305
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 24, 3:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
358 PM EDT MON JUL 24 2017
GAZ053-066-067-242045-
Coweta GA-Troup GA-Meriwether GA-
358 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR COWETA...NORTHEASTERN TROUP AND
NORTHWESTERN MERIWETHER COUNTIES UNTIL 445 PM EDT...
At 357 PM EDT...a strong thunderstorm was near Newnan, moving
southeast at 10 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Hogansville, Grantville, Moreland, East Newnan, Dunaway
Gardens, Cannongate, Arnco-Sargent, Thomas Crossroads, Madras and
Plant Yates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3348 8489 3348 8464 3330 8469 3314 8487
3326 8495 3328 8495 3328 8496 3333 8498
TIME...MOT...LOC 1957Z 297DEG 7KT 3337 8487
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 24, 4:09 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT MON JUL 24 2017
GAZ055-057-058-242100-
Butts GA-Clayton GA-Henry GA-
409 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BUTTS...SOUTHEASTERN
CLAYTON AND HENRY COUNTIES UNTIL 500 PM EDT...
At 408 PM EDT...strong thunderstorms extended from near Lovejoy to
near Jenkinsburg, moving east at 10 mph.
HAZARD...40 mph wind, dime sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove, Jenkinsburg,
Lake Spivey, Blacksville, Ola, Bonanza, Luella, JW Smith Reservoir,
Atlanta Motor Speedway, Flippen, Fincherville, Eagles Landing and
Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3358 8430 3345 8393 3328 8402 3332 8415
3334 8415 3334 8418 3340 8438
TIME...MOT...LOC 2008Z 288DEG 7KT 3346 8427 3337 8403
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 24, 4:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
418 PM EDT MON JUL 24 2017
GAZ053>056-067-068-242100-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
418 PM EDT MON JUL 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN CLAYTON...
EASTERN COWETA...WESTERN SPALDING...NORTHEASTERN MERIWETHER AND
NORTHWESTERN PIKE COUNTIES UNTIL 500 PM EDT...
At 417 PM EDT...strong thunderstorms extended from near Thomas
Crossroads to Starrs Mill to Alvaton, moving east at 5 mph.
HAZARD...40 mph wind, up to dime sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Fayetteville, Peachtree City, Tyrone, Senoia, Brooks, Sharpsburg,
Turin, Haralson, Woolsey, Starrs Mill, Birdie, Vaughn, Hollonville,
Inman, Alvaton, Digbey, JW Smith Reservoir, Lake Horton, Zetella and
Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3347 8464 3350 8462 3350 8461 3351 8461
3344 8435 3310 8438 3313 8464 3327 8470
TIME...MOT...LOC 2017Z 258DEG 5KT 3338 8467 3332 8453 3319 8456
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:20 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 25 min |
| Jul 23, 8:46 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 29 min |
| Jul 23, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 50 min |
| Jul 23, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 39 min |
| Jul 23, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 49 min |
| Jul 23, 10:36 PM EDT | Special Weather Statement | FFC | Washington | 24 min |
| Jul 23, 10:38 PM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jul 23, 11:28 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jul 24, 2:55 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Monroe | 50 min |
| Jul 24, 3:06 PM EDT | Special Weather Statement | FFC | Glascock | 39 min |
| Jul 24, 3:08 PM EDT | Special Weather Statement | FFC | DeKalb | 52 min |
| Jul 24, 3:14 PM EDT | Special Weather Statement | FFC | Jasper | 46 min |
| Jul 24, 3:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 24, 3:46 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 44 min |
| Jul 24, 3:49 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 41 min |
| Jul 24, 3:58 PM EDT | Special Weather Statement | FFC | Coweta | 47 min |
| Jul 24, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 51 min |
| Jul 24, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 38 min |
| Jul 24, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 50 min |
| Jul 24, 4:51 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 39 min |
| Jul 24, 4:56 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 49 min |
| Jul 24, 5:15 PM EDT | Flash Flood Warning | FFC | Henry | 6 hr |
| Jul 24, 5:31 PM EDT | Special Weather Statement | FFC | Pike, Upson | 44 min |
| Jul 24, 5:35 PM EDT | Special Weather Statement | FFC | Lamar | 40 min |
| Jul 24, 6:13 PM EDT | Special Weather Statement | FFC | Upson | 47 min |
| Jul 24, 6:25 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 35 min |
| Jul 24, 7:01 PM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Talbot, Taylor, Upson | 6 hr |
| Jul 24, 7:06 PM EDT | Special Weather Statement | FFC | Crawford, Harris, Macon, Peach, Talbot, Taylor | 39 min |
| Jul 24, 7:38 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Schley, Taylor | 37 min |
| Jul 24, 7:44 PM EDT | Special Weather Statement | FFC | Sumter | 46 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.